MathSciNet Relay Station
MathSciNet bibliographic data
MR251570 (40 #4797) 47.35
Rosenthal, Peter Examples of invariant subspace lattices. Duke Math. J. 37 1970 103–112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement